# SDR REXA2015012900158

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,979 hours, 11,022 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE AFT LAVATORY WARNING ILLUMINATED ON FINAL APPROACH.  FLIGHT ATTENDANT`S INDICATED THAT NO FIRE OR SMOKE WAS PRESENT.  WARNING EXTINGUISHED SHORTLY AFTER TOUCHDOWN WITH NO ACTION TAKEN.  VISUALLY INSPECTED LAVATORY & COMPARTMENTS, NO SIGNS OF SMOKE NOTED.  COMPLETED OPERATIONAL TEST OF LAVATORY SMOKE DETECTOR IAW AMM 26-16-00 TR 26-0121 OPERATIONS CHECKED GOOD.  UNABLE TO DUPLICATE.
